# SDR UIEA2017090801620

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,935 hours, 18,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 176414
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE DURING CLIMB, PERFORMED QRH PRCEDURES, OPS CHECKED GOOD.  REMOVED AND REPLACED RAM DOOR ACTUATOR IAW AMM 21-53-03-004. OPS CHECKED GOOD.
